Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Week 9 And Some Minor Breakouts

Sign in to follow this  
Followers 0


So I have been on 80 mg for the past week and I have noticed my back pain increasing. This week I got some of my old acne- a couple inflamed spots on my cheeks. It was annoying because after 2 weeks of no real acne they decided to show up around my birthday. But now they are healing and one of my small cysts out of three is finally healing. It is no where near as bad as my acne used to be and it can be hard to remember that after having 2 weeks of clear skin. Still have three months left at 80 mg!

Side effects:

accutane rash- now treated with a prescribed cream, dry lips- aquaphor and dr. dan's, back pain- a couple advils

some minor headaches and bloody noses

Best of luck to everyone!


  Report Entry
Sign in to follow this  
Followers 0


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now